Stochastic homogenization of fully nonlinear uniformly elliptic equations revisited

Scott N. Armstrong, Charles K. Smart

Research output: Contribution to journalArticlepeer-review


We give a simplified presentation of the obstacle problem approach to stochastic homogenization for elliptic equations in nondivergence form. Our argument also applies to equations which depend on the gradient of the unknown function. In the latter case, we overcome difficulties caused by a lack of estimates for the first derivatives of approximate correctors by modifying the perturbed test function argument to take advantage of the spreading of the contact set.

Original languageEnglish (US)
Pages (from-to)967-980
Number of pages14
JournalCalculus of Variations and Partial Differential Equations
Issue number3
StatePublished - Jun 2014

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics


Dive into the research topics of 'Stochastic homogenization of fully nonlinear uniformly elliptic equations revisited'. Together they form a unique fingerprint.

Cite this